# SDR DL72W960119

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON A1 LETTER CHECK, TWO .5 INCH CRACKS AT NR 2 L/E SLAT COVE SKIN ANGLE, BELOW TIA DUCT.  REPAIRED PER MM 57-50-0.
